Number theoretic correlation inequalities for Dirichlet densities

Ahlswede R, Khachatrian LH (1997)
JOURNAL OF NUMBER THEORY 63(1): 34-46.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Our main discovery is the inequality (D) under bar(A,B) (D) under bar[A, B] greater than or equal to (D) under bar A (D) under bar B, where A, B are arbitrary sets of positive integers. (A, B) = {(a, b):a epsilon A, b epsilon B} is the set of largest common divisors, [A, B] = {[a, b]: a is an element of A, b is an element of B} is the set of least common multiples. and (D) under bar denotes the lower Dirichlet density. It is much more general than our recent inequality for multiples of sets, which in turn is sharper than Behrend's well-known inequality. We also extend another recently discovered inequality, which does not seem to have number theoretic predecessors. (C) 1997 Academic Press.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF NUMBER THEORY
Band
63
Zeitschriftennummer
1
Seite
34-46
ISSN
PUB-ID

Zitieren

Ahlswede R, Khachatrian LH. Number theoretic correlation inequalities for Dirichlet densities. JOURNAL OF NUMBER THEORY. 1997;63(1):34-46.
Ahlswede, R., & Khachatrian, L. H. (1997). Number theoretic correlation inequalities for Dirichlet densities. JOURNAL OF NUMBER THEORY, 63(1), 34-46. doi:10.1006/jnth.1997.2072
Ahlswede, R., and Khachatrian, L. H. (1997). Number theoretic correlation inequalities for Dirichlet densities. JOURNAL OF NUMBER THEORY 63, 34-46.
Ahlswede, R., & Khachatrian, L.H., 1997. Number theoretic correlation inequalities for Dirichlet densities. JOURNAL OF NUMBER THEORY, 63(1), p 34-46.
R. Ahlswede and L.H. Khachatrian, “Number theoretic correlation inequalities for Dirichlet densities”, JOURNAL OF NUMBER THEORY, vol. 63, 1997, pp. 34-46.
Ahlswede, R., Khachatrian, L.H.: Number theoretic correlation inequalities for Dirichlet densities. JOURNAL OF NUMBER THEORY. 63, 34-46 (1997).
Ahlswede, Rudolf, and Khachatrian, LH. “Number theoretic correlation inequalities for Dirichlet densities”. JOURNAL OF NUMBER THEORY 63.1 (1997): 34-46.